# SDR AALA201509089001

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,747 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLICKER ON & OFF FROM ROW 26 TO AFT GALLEY.  REPLACED R4 DOOR BATTERY CHARGER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-07.
